MathSciNet Relay Station
MathSciNet bibliographic data
MR332645 (48 #10971) 10A40
Hoggatt, V. E., Jr.; Bicknell, Marjorie Generalized Fibonacci polynomials. Fibonacci Quart. 11 (1973), no. 5, 457–465.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement